HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Small data scattering for the Klein-Gordon equation with cubic convolution nonlinearity

Files in This Item:
pre745.pdf132.66 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83895

Title: Small data scattering for the Klein-Gordon equation with cubic convolution nonlinearity
Authors: Sasaki, Hironobu Browse this author
Keywords: Global existence
asymptotic behavior
scattering
Klein-Gordon equation
cubic convolution
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 745
Start Page: 1
End Page: 11
Abstract: We consider the scattering problem for the Klein-Gordon equation with cubic convolution nonlinearity. We give some estimates for the nonlinearity, and prove the existence of the scattering operator, which improves the known results in some sense. Our proof is based on the Strichartz estimates for the inhomogeneous Klein-Gordon equation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69553
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University